# SDR P5CA9700821

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORRODED LWR BELLY BOTH DME ANT BASE (A/C SKIN).  REMOVED CORROSION AND REPORTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
